| Model Number |
1884008 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intra-operatively, the blade shaft was broke while using on patient.There were no fragments detached from the broken device.There was no patient injury.
Additional Manufacturer Narrative
H3: product analysis found that the broken device and an open pouch were returned in a large plastic sleeve (non-original packaging).The pouch was open from 3 of 4 sides when returned.The shaft (proximal end) was broken 0.57 inches from the distal end of the inner hub to the broken point.There was a deep striation observed on the broken shaft.The distal end of the inner shaft remained inside the outer assembly.There was contamination observed at the distal end of the outer tube.The device failed functional testing due to damaged condition upon return and the inability to load into a handpiece.The complaint was confirmed, due to an out of specification condition.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.